- I need the name and phone number for an endocrinologist in Northern New Jersey or New York City who TREATS ADRENAL/PITUITARY PROBLEMS. Email me at firstname.lastname@example.org as soon as possible please.
- Is there anyone out there who has been put into adrenal/pituitary suppression from exogenous steroids, particularly Kennelog injections? What did you do to taper? Call me or email me using this FREE way to call.
Here's the situation in a nutshell. I have a friend who was diagnosed with wheat allergies, psoriatic arthritis, and migraines. She's got weakness in her fingers and quad muscles, muscle and joint pain (yes, both!) and tremendous pain in her neck and spine. Over the course of 5 weeks she was given shots of Kennelog with an epidural to the spine in the amounts of 80 mg, 80 mg, 100 mg, 80 mg and 100 mg. She became Cushingoid with low potassium, tachycardia and high blood pressure that was treated with Potassium supplements and blood pressure medication. 2 weeks ago she became ill with the flu. She became weak, with very low blood pressure. On Friday, February 29th she was given an ACTH stimulation test where her cortisol was .5 initially and she stimulated to 4.6 at 60 minutes. She was in adrenal crisis. She was told to take some prednisone over the weekend, taper through this week and she'd be fine in 3-6 months.
DO YOU KNOW ANYONE WHO'S BEEN THROUGH THIS? CAN YOU HELP ME FIND A SOLUTION? IF SO, CONTACT ME VIA EMAIL (CONTACT@ADDISONSSUPPORT.COM) OR CALL ME USING THE FREE CALL BUTTON. I'LL ANSWER THE PHONE. THANK YOU IN ADVANCE!!